[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Velosulin?

> --- Ginny Kloth <email @ redacted> wrote:
> > I am not able to use Humulin so I use Velosulin. I
> > have no problems getting it
> > at all and it works fine for me.
> > Ginny
> > email @ redacted
> > hello ginny 
> my name is teresa my husband has been on humulin for
> about 7-8 months. he was on the velosulin before his
> doctor told him he should remove his pump. seems like
> since they put him on this novalin human insulin he
> stays sick and readings are really high and he has
> even vomited on occasions after taking it. i mentioned
> this to hsi doctor he didn't seem to think it was the
> insulin but i just can't shake this feeling it is. he
> just hasn't been himself lately. did you have any
> symptoms that you can tell me that let you know you
> could not take the insulin.

The buffering agent in insulins manufactured by various companies 
differ slightly. It is possible that your husband could be allergic 
to on of the compounds in the insulin he is using. From the symptoms 
you described, it sounds more likely that he has gastro problems, 
most probably a complication of his diabetes -- it also sounds like 
you need a new diabetes doctor.
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml